# SDR DALA2025081906188

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 22,231 hours, 8,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP. R/R LI DOOR EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CKS NML.
